# SDR CA970129003

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nose Gear
- Part time: 3,517 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF UNABLE TO RETRACT NOSE GEAR. TARGET BRACKET REMOVED AND REPAIRED.
